| Catalog Number |
854216 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
05/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's weight was not provided.When the requested information becomes available, a supplementary report will be submitted.Lot information is unknown.If additional information becomes available a supplementary report will be submitted.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.
Event or Problem Description
Per complaint 64750, during clinical procedure, patient experienced loss or failure of implant to integrate.